# SDR TIMA201000009

- Difficulty date: January 28, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N99GH
- Make and model: Beech 99A
- Aircraft serial: U112
- Aircraft time: 37,591 hours, 65,770 cycles
- Engine: Pwa PT6A28
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: T102401100
- Condition: Broken
- Location: Lt Engine
- Part time: 3,390 hours, 3,669 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE FAILED IN FLIGHT.
